MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS
Model Number 430009-52
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the cadiere forceps instrument to perform failure analysis.The instrument was analyzed, and failure analysis investigations replicated and confirmed the customer-reported complaint.The instrument was found with a fully broken snake wrist control cable.There was no discoloration, corrosion, or contamination on the cable to suggest a reprocessing-related cause.The surrounding components showed no abnormal sharp edges or damage that could have contributed to the cable failure.Due to the broken cable, the instrument displayed imprecise motion when tested on an in-house system.Additional observations not reported by the site include imprecise motion in both pitch and yaw directions, with the grip tips moving as commanded but exhibiting noticeable lag or delay.The complaint was confirmed by failure analysis.The probable root cause of the broken distal snake wrist cable¿whether partially or fully fractured¿is a component failure resulting from a reduction in the cable¿s ultimate strength, likely caused by external impacts during use or reprocessing.The imprecise motion observed was directly caused by the broken wrist control cable.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the cadiere forceps instrument movements were not accurate.The instrument was loose near the tip, described as "floppy".The procedure was completed, and no injuries were reported.

Brand Name
ENDOWRIST SP
Common Device Name
CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23810080
Report Number2955842-2025-48629
Device Sequence Number9334127
Product Code NAY
UDI-Device Identifier00886874115213
UDI-Public(01)00886874115213(10)S10190625
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430009-52
Device Catalogue Number430009
Device Lot NumberS10190625 0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown